I have been on Beyaz birth control for almost two months and have yet to miss a pill. I had sex with a condom and within the next day or so had some brown discharge occur, which I've heard can be an early sign of pregnancy. I am terrified I am pregnant as I have had some breast tenderness the past few days, but it is about a week before my period which is a common symptom of my periods as well so I can't tell. I am so scared.
Oh Lord, I wish you girls would stop listening to your friends. You've gone and gotten yourself all worried over nothing. Spotting does not mean pregnancy. You just started the pill and you're going to have spotting and bleeding while you are on the active pills. Its going to take about 6 months for your body to get used to them. When you hit the sugar pills and have your period, the spotting should stop at least for a short time. You get breast tenderness from the pill itself. As long as you keep taking your pills every day at the same time you have less then a 1% chance of pregnancy.
- Beyaz Information for Consumers
- Beyaz Information for Healthcare Professionals (includes dosage details)
- Side Effects of Beyaz (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2014 • 1 answer
Posted 15 Aug 2015 • 1 answer
Posted 3 Jan 2016 • 2 answers
Lo Loestrin Fe normal first month, then brown discharge period.. then brown spotting, now pink spot?
Posted 9 Nov 2016 • 0 answers
Posted 24 Jan 2018 • 0 answers